# SDR CA061211001

- Difficulty date: December 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932100
- Part serial: 0423143880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT SIDE WINDSHIELD SHATTERED (TC NR 20061211001)
